# SDR GLBA2015091800540

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 37,427 hours, 46,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND THAT THE ANGLE LOCATED AT FS 150.60 IS CRACKED IN AN AREA AT THE AIRSTAIR DOOR STRUT UPPER MOUNT BRACKETS, LOWER AFT SCREW HOLE.   REPAIRED IAW EO 15-1900-53-009.
